# SDR 08FDEA01983

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1414201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 3 RT HAS BROKEN SCALLOPS AT FR 54.2 REMOVED DAMAGED SECTION AND INSTALLED REPAIR ON NR 3 RT SEAT TRACK BETWEEN  FR   54.2 AND FR 55 IAW A310-200 SRM 53-10-16, FIG 202, PAGE 209/210.
